# SDR MASA200400603

- Difficulty date: October 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 12,610 hours, 9,344 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A PASSENGER DOOR HANDLE WARNING IN FLIGHT.  MX RE-RIGGED THE HANDLE PROX SWITCH AND RETURNED AIRCRAFT TO SERVICE.  NO PARTS USED.
